# SDR 05172006A

- Difficulty date: May 12, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 25,070 hours, 28,170 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen Sys
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BOTTOM GOVERNOR WOULD NOT ENGAGE.  INSPECTED LT ENGINE AND WAS STILL IN AUTOCOARSEN TEST MODE WHEN IT WAS SHUTDOWN. TEST GUARD WAS OPEN PER NEW CREW.  PERFORMED THOROUGH INSPECTION OF CONTROL CABLES AND FEATHERING PUMP WITH NO DEFECTS NOTED.  PERFORMED NORMAL OPERATION OF FEATHERING PUMP WITH NO DEFECTS, PERFORMED ENGINE RUNS OPS CHECK GOOD.
